EXACTECH, INC. OPTETRAK ASY,CR CEMENTED FEMORAL, SZ 2,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
230-02-02 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Metal Related Pathology (4530); Implant Pain (4561)
| Date of Event |
09/12/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2022-01317.D10: (b)(6) - 200-72-11 - cr tibial insert sz 2, 11mm, slope ++.(b)(6) - 200-02-32 - three peg patella 32mm (b)(6).(b)(6) - 200-04-22 - cemented finned tib.Tra sz 2f/2t.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01317.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, disassembly, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 98 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, instability, balance problems, discomfort, implant pain, joint laxity, and osteolysis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.